# SDR JIKA11122301

- Difficulty date: December 23, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N718AF
- Make and model: Beech 1900C
- Aircraft serial: UC162
- Aircraft time: 29,205 hours, 37,258 cycles
- Engine: Pwa PT6A65B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: AS3209139
- Condition: Worn
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT THE PILOT REPORTED THAT VISIBLE SMOKE AND A SLIGHT OIL SMELL WAS PRESENT WHEN HE TURNED THE BLEED AIR ENVIRONMENTAL SYSTEM ON.  THE PILOT SHUT OFF THE ENVIRONMENTAL BLEED AIR SYSTEM AND RETURNED TO KPHX AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED A GROUND RUN AND COULD NOT DUPLICATE THE SMOKE OR OIL SMELL.  FURTHER INVESTIGATION REVEALED THAT ENGINE OIL WAS PRESENT ON THE INLET SCREEN OF THE LEFT ENGINE.  REMOVED THE LEFT ENGINE OIL FILTER HOUSING ASSEMBLY AND REPLACED THE HOUSING O-RING AND BACK UP RING.  GROUND RUN LEFT ENGINE NO OIL WAS PRESENT AT THE ENGINE INLET SCREEN AREA.  NO SMOKE OR OIL SMELL REPORTED ON SUBSEQUENT FLIGHTS.
